MAUDE Adverse Event Report: APPLIED MEDICAL A4E08, PYTHON 13MM-80CM; DXE

APPLIED MEDICAL A4E08, PYTHON 13MM-80CM; DXE
Model Number A4E08
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
Paod - "from november, we continue get the compliant about a4e08, the balloon broken or something (not sure what is it, very like silk?) shedding from the catheter." patient status - ok.
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned for evaluation.Upon inspection, engineering confirmed that the proximal winding had slipped which was likely due to the device being pulled against a rough surface (when the balloon was inflated).It was determined that the risk associated with this incident is acceptable and that the risk levels remain the same.During the manufacturing process all catheters are thoroughly inspected and tested.Applied medical continually seeks to improve the form, function and ease of use of its products and as part of this process, will continue to monitor its vigilance system for trends and take appropriate actions as necessary to ensure the performance and safety of its products.In accordance to 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, a supplemental report will be submitted to the fda.
 
Event or Problem Description
Additional information received via email from customer, march 23, 2016: the returned units were not all from the same hospital.The returned units were used on different patients.The returned units were used by different doctors.The balloons were inspected and tested by insufflation before being inserted into the patient.The products were inflated with saline.The balloons were inflated according to the ifu.The returned units were used through the introducer sheath.The introducer sheath was 6f.The vessel had stenosis.Additional information received via email from customer, april 21, 2016: "the proximal winding left inside the patient in the procedure." additional information received via email from customer, april 27, 2016: the proximal winding was successfully removed from the patient.

Brand Name
A4E08, PYTHON 13MM-80CM
Common Device Name
DXE
Manufacturer (Section D)
APPLIED MEDICAL
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5386915
Report Number2027111-2016-00075
Device Sequence Number322439
Product Code DXE
UDI-Device Identifier00607915113476
UDI-Public(01)00607915113476(17)200803(30)01(10)1252636
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K970762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Followup
Report Date (Section B) 12/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/03/2020
Device Model NumberA4E08
Device Catalogue Number100624501
Device Lot Number1252636
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/22/2016
Supplement Report FDA Received Date12/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;